# SDR AU001027

- Difficulty date: October 24, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) LANDING GEAR TEST SELECTOR LEFT IN GROUND ONLY' (TEST) POSITION  FOLLOWING MAINTENANCE. PERSONNEL/MAINTENANCE ERROR.
